# SDR DXTA2025090504799

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70088
- Aircraft time: 3,060 hours, 1,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATH LIGHTING SIGN OF EMERGENCY LIGHT SYS IN ZONE 4 NEAR FLOOR CORNER OF BED IS BROKEN AND HANGING LOOSE ON FLOOR.   REMOVED BROKEN BEZEL FLOOR PATH MARKER (P/N: 625038107-001) FROM CABIN BED. INSTALLED NEW BEZEL FLOOR PATH MARKER (P/N: 625038107Â·001) ONTO CABIN BED. ALL WORK WAS PERFORMED IAW GL-7500 BD700Â·3AB48Â·10200-00.
